# SDR 00FDEA00199

- Difficulty date: March 30, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 20,947 hours, 9,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 79, STR 10 LT/RT DENTS ON OUTER FUSELAGE SKIN MAX DENT DEPT 1.3 MM LT AND 0.9 MM RT.  REMOVED AND REPLACED DAMAGE PER SRM DWG TD/K4/51/11742/1999.
